# SDR 06FDEA1650

- Difficulty date: April 30, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 73,514 hours, 27,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER PIT STA 1731 ABOVE L45R TORQUE BOX WEB (SILL AREA) SKIN BULGE AND SHEARED RIVET.  ENTERED IN ERROR WRONG AIRCRAFT, NO NON-ROUTINE N00200 FOR AIRCRAFT N392FE.
